# SDR CA030704001

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 62,272 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1515762419
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT,  A COMPLETE (RAPID) LOSS OFB HYD SYS OCCUR.  THE AIRCRAFT RETURNED TO THE STATION WITH NO FURTHER PROBLEM.   DURING INVESTIGATION THE (B PRESSURE LINE) TO THE FILTER MODULE, LOCATED IN THE HYDRAULIC SERVICE CENTER WAS FOUND RUPTURED.  THE HYDRAULIC LINE WAS REPAIRED IAW MM AND THE AIRCRAFT WAS RETURN TO SERVICE.
